# SDR UPS07550148

- Difficulty date: June 15, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 21,386 hours, 13,769 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N3271
- Condition: Dented
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C GOUGE AT NR 1 LEFT AFT LOWER BULKHEAD (PANEL RACK).  BULKHEAD MILL AND NDT WERE DONE ON TRAV T7/682612.  FILLER WAS FABED REF TRAV T7/687613 PRELIMINARY 1 EA 757-5453-27-A1688.  SHOT PEEN REWORK AREA PER SOPM 20-10-03 AND PRELIMINARY 1 EA 757-5453-27-A1688.
